Can I Overdose From Magic Mushrooms

Can I Overdose From Magic Mushrooms? You can’t physically die from an overdose dose but an overdose can cause brain damage. You could have a bad trip and jump in front of a train. But I’ve never heard of anyone dying from taking shrooms. You’d probably be in the most danger from tripping in the desert and getting bitten by a snake or scorpion.

Can I Overdose From Magic Mushrooms

Death from magic mushrooms, LSD and mescaline are very, very rare. Your more like to die from dangerous behaviour while under the influence. Magic mushrooms become more dangerous when combined with other drugs and alcohol.

You’re more likely to feel these symptoms when you’ve taken bad magic mushrooms (toxic mushrooms). You could of taken shrooms that were not grown properly and became infected or a toxic strain not meant for human consumption. You can also have these symptoms when combing shrooms with other drugs and alcohol.

  • Coma
  • Fever
  • Seizures
  • Headaches
  • Loss of coordination
  • Elevated temperature
  • Nausea, vomiting or other gastrointestinal issues
  • Muscle jerks or spasms
  • Slow or rapid heartbeat
  • Slow or shallow breathing
  • Depressed central nervous system

Many other drugs are more easy to overdose. Especially heroine because it can slow your heart rate and your breathing. Magic mushrooms are usually considered to be ‘soft’ drugs.

 

 

Leave a Comment